About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 780542, 13 pages
http://dx.doi.org/10.1155/2013/780542
Research Article

Equilibrium Asset and Option Pricing under Jump-Diffusion Model with Stochastic Volatility

1School of Economic Mathematics, Southwestern University of Finance and Economics, Chengdu 611130, China
2Department of Mathematics & Statistics, Curtin University, Perth, WA 6102, Australia

Received 24 July 2013; Revised 30 September 2013; Accepted 10 October 2013

Academic Editor: Yong Hong Wu

Copyright © 2013 Xinfeng Ruan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xinfeng Ruan, Wenli Zhu, Shuang Li, and Jiexiang Huang, “Equilibrium Asset and Option Pricing under Jump-Diffusion Model with Stochastic Volatility,” Abstract and Applied Analysis, vol. 2013, Article ID 780542, 13 pages, 2013. doi:10.1155/2013/780542